# SDR 97ZZZX2071

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3643D
- Make and model: Piper PA60600
- Aircraft serial: 600835816152
- Engine: Lyc IO540K1J5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Rt Eng Nr 2
- Stage of operation: NR
- Nature of condition: K, R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NR 2 CYLINDER SEPARATED FROM CASE (HPN).  REMOVED AND REPLACED ENGINE ASSY.  CAUSE UNKNOWN AT THIS TIME.
